# SDR QXEA2021050700216

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,306 hours, 24,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR OPEN LIGHT ILLUMINATED WITH THE NOSE LANDING GEAR DOOR CLOSED. REMOVED FROM SERVICE. CYCLED NOSE GEAR DOORS OPEN TO CLOSED. LIGHT EXTINGUISHED. RETURNED TO SERVICE.
